# SDR MEX2003226

- Difficulty date: June 14, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MEX-SLC - FLT 486 - AIRCRAFT PERFORMED UNSCHEDULED LANDING, DURING CRUISE EFIS NR 2 FAILED AFFECTING VOR NR 2 AND ADI NR 1 AND DURING APPROACH BOTH TEMP OIL INDICATION CAME ON.  BREAKER AHSRS 2 WAS RESET, EDP WAS TESTED AND ADDITIONALLY TEMP OIL SENSOR WERE CLEANED IAW MM 34-21-00, ALL TESTS CORRECT.  (M)
